MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10604
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgement outside the patient occurred.The target lesion was located in a coronary artery.A 3.00 x 24 synergy drug-eluting stent delivery system (sds) was advanced to the lesion when it was noted that the stent was on the catheter just outside the tuohy.The stent never entered the patient.The sds balloon was used to pre-dilate the lesion and the procedure was completed with another of the same device.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device is a combination product.A synergy was returned for analysis with the stent detached.The stent was not returned for analysis.The maximum stent outer diameter measured at time of manufacture was within maximum crimped stent profile measurement.The balloon was reviewed.The balloon was in a deflated state with evidence of crimp marks and signs that positive pressure had been applied.No other issues were noted with the balloon.A visual and microscopic examination of the bumper tip found evidence of tip damage.A visual and tactile examination of the hypotube found multiple kinks.A visual examination of the outer and inner lumen and mid-shaft section found no issues along the shaft polymer extrusion.The guidewire exchange port was damaged and twisted.No other issues were identified during the product analysis.
 
Event or Problem Description
It was reported that stent dislodgement outside the patient occurred.The target lesion was located in a coronary artery.A 3.00 x 24 synergy drug-eluting stent delivery system (sds) was advanced to the lesion when it was noted that the stent was on the catheter just outside the touhy.The stent never entered the patient.The sds balloon was used to pre-dilate the lesion and the procedure was completed with another of the same device.There were no patient complications reported.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9391922
Report Number2134265-2019-14458
Device Sequence Number13884414
Product Code NIQ
UDI-Device Identifier08714729840237
UDI-Public08714729840237
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/21/2021
Device Model Number10604
Device Catalogue Number10604
Device Lot Number0024187151
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2019
Initial Date Received by Manufacturer 11/08/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date11/29/2019
Supplement Report FDA Received Date12/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR